MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINN SECTOR W/GRIPTION 66MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDIC INC, 1818910 PINN SECTOR W/GRIPTION 66MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121732066
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Arrest (1762); Infarction, Cerebral (1771); Pain (1994); Discomfort (2330)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New unity record created in order to update legacy complaint number: (b)(4).Litigation papers allege: on or about (b)(6) 2009 patient underwent a left total hip arthroplasty procedure.Due to patient's chronic pain and discomfort and other symptoms, patient will likely need to undergo revision surgery to replace the left implant.Doi: (b)(6) 2009 - dor: none reported (left side) patient is a resident of (b)(6).Update 11/26/2012 - medical records were received.Part/lot information were identified.Pfs and sticker sheets are available on external hard drive if needed for further review.Update ad 21 may 2018: (b)(4) has been re-opened under (b)(4) due to receipt of ppf and implant sticker sheet.In addition to what were previously alleged, ppf alleges stroke and heart attack after the first revision.Doi: (b)(6) 2009; dor: not reported; left hip (3rd not revised) (b)(4) - 1st revision (left) (b)(4) - 2nd revision (left) (b)(4) - 1st revision (right) (b)(4) - 2nd not revised (right).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR W/GRIPTION 66MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7621313
Report Number1818910-2018-62760
Device Sequence Number1383812
Product Code LPH
UDI-Device Identifier10603295010371
UDI-Public10603295010371
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2019
Device Catalogue Number121732066
Device Lot NumberDK6FH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR